# SDR ASOA201102022

- Difficulty date: October 21, 2011
- Submitted: October 25, 2011
- Operation: Air carrier
- Aircraft: N856AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7404
- Aircraft time: 27,107 hours, 23,695 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 574-621
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR SUPPORT AT LBL 9 FROM FS 574-621 IS CORRODED.   REMOVED AND DRILLED NEW FLOOR SUPPORT IAW SRM 51-42-06, 51-40-11 AND 51-42-21.   INSTALLED SERVICEABLE FLOOR SUPPORT IAW REO 601R-53-61-3780.
